# SDR ASAA2023080644463

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 4,782 hours, 1,398 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 2997
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,782 hours, 1,398 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO MTX LIGHT & FAULT (#1 LEFT FAMV FAULT 36-12020 #1(LH) FAMV IS NOT IN COMMANDED POSITION)----(#PRI1)----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1964234 TASKCARD: N/R-00001 ) REMOVE AND REPLACED FAN AIR MODULATING VALVE REF AMM 36-12-03. PNEUMATIC ENGINE ON SYSTEM TEST REF AMM 36-00-00. ACCOMPLISHED ENGINE RUN IN REF AMM 71-00-00. NO FAULTS NOTED OP'S CHECK GOOD. DBAXTER201723. THIS CLEARS TSR714788. SEAMC SCOTT NOTIFIED. TECH SERVICES DWAYNE NOTIFIED BECAUSE S/N OF REMOVED PART DIDNT MATCH. GOT OK TO CHANGE THE PART.
